# SDR HNAA2025112500807

- Difficulty date: November 13, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED ON LOWER FLANGE BETWEEN FR 28-29.  ACOMPLISHED PERMANENT REPAIR ON LH OMEGA BEAM FLANGE BETWEEN FR28-29 IAW EMB145 SRM 53-22-10RE, ITEM 4, FIG 203, SHEET 2 AND E01-53-25-0423.
